Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: prozac [fluoxetine side effects] or sinus problems.?  (Read 3123 times)

0 Members and 1 Guest are viewing this topic.

Offline danihelxxx

  • Sr. Member
  • ****
  • Posts: 326
  • Rec's: 1
  • Gender: Female
    • Poke This Member
prozac [fluoxetine side effects] or sinus problems.?
« on: October 13, 2008, 10:55:21 AM »
ha im posting again!! im so bad i know i shouldnt be on here all the time bothering you lovely people with my problems!!

its not a massive issue a bit scary but here goes....

atm ive got like a terrible cold.. well i say a cold i mean ive got a REALLY runny nose and waking up with a sore throat so much mucus feel sick... also feel a bit like when you go on an aeroplane and your ears are popping.

BUT!!

ive jsut started again on prozac! and in the past 2 days ive been getting a dizzy feeling.
sort of like my head goes a bit light for a minute have to scrunch my eyes to sort it out! its not realllyyyy bad or nething but for me its a bit scary [one of MANY ailements i seem to have! ha]

my dad reckons ive got sinusitis which makes him dizzy,,, but also im wondering about side effects>?

Thanks in advance for any help =]]]]

luvs danni  :action-smiley-065:
Bookmark and Share

Offline bird

  • Jr. Member
  • **
  • Posts: 97
  • Rec's: 0
  • Gender: Female
    • Poke This Member
Re: prozac [fluoxetine side effects] or sinus problems.?
« Reply #1 on: October 13, 2008, 11:35:10 AM »
Hi Danni,

I've been on Prozac for almost two months now, and I did go through the dizzy feelings.  They slowly wore off as my body got used to the medication.  I came down with a cold after a couple of weeks on the meds, and it felt like one of the worst colds I have had - just like I was completely knocked out tired.  I think it had to do with the Prozac because it was just a normal head cold. 

After about 3 weeks or so I started experiencing that wonderful well-being feeling (even though I still had a few minor side effects going on).  I was so happy I started Prozac, it has definitely done wonders.  It doesn't take away all of your fears, just kind of numbs them down and helps stop all of the negative "brain chatter".

How many milligrams are you taking per day?
Bookmark and Share
Pity me that the heart is so slow to learn
What the swift mind beholds at every turn.  -Edna St. Vincent Millay
When thou liest down, thou shalt not be afraid: yea, thou shalt lie down, and thy sleep shall be sweet.Proverbs 3:24

Offline Sashur

  • Newbie
  • *
  • Posts: 25
  • Country: gb
  • Rec's: 0
  • Gender: Female
    • Poke This Member
Re: prozac [fluoxetine side effects] or sinus problems.?
« Reply #2 on: April 08, 2012, 02:52:48 PM »
When I started Prozac 10mg, I got sinusitus/a really bad cold which lasted for about a week. That was the only side effect I had which I was quite surprised with haha.
Bookmark and Share

Offline LindaRK

  • Hero Member
  • *****
  • Posts: 2622
  • Country: us
  • Rec's: 35
  • Gender: Female
  • Mood: Loved
    Loved
  • Personal text
    • Poke This Member
Re: prozac [fluoxetine side effects] or sinus problems.?
« Reply #3 on: April 08, 2012, 02:55:26 PM »
I've been on Prozac a number of times - my fave med of choice when I was able to take them.

Dizziness and off balance feeling was an initial side effect.  I bet your other symptoms are a cold or as you mention, sinusitus.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1790 Views
Last post July 02, 2008, 08:34:21 PM
by tigerpaw
56 Replies
24823 Views
Last post February 28, 2013, 12:58:29 AM
by Trav
6 Replies
19959 Views
Last post September 25, 2012, 07:09:43 PM
by mpamommyto3
3 Replies
620 Views
Last post September 03, 2012, 07:35:11 PM
by johnathonm
21 Replies
386 Views
Last post June 19, 2014, 05:31:40 PM
by insights